# SDR RRXA9600009

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71
- Aircraft serial: 45983
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lost Power
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

KPDX/KSJC - FLT 502 - NR 1 ENGINE LOST POWER DURING CLIMB.  OIL PRESSURE WENT TO ZERO WHILE ENGINE STILL ROTATING AT 20 PERCENT N2.  SHUT-DOWN PROCEDURES ACCOMPLISHED.  MAINTENANCE INSPECTED THE NR 1 ENGINE INLET AND EXHAUST, NO DEFECTS NOTED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FUEL FILTERS.  CHECKED THE OIL CHIP DETECTORS, NO CONTAMINATION FOUND.  NR 1 ENGINE OPERATED NORMALLY ON GROUND RUN.  (X)
